# SDR DL72S011714

- Difficulty date: October 21, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N8882Z
- Make and model: Boeing 727225A
- Aircraft serial: 21579
- Aircraft time: 56,616 hours, 37,645 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FWD GALLEY DOOR CUTOUT / LWR AFT CORNER : CRACK REPAIR                                                THE LOWER AFT CORNER OF THE FWD GALLEY DOOR CUTOUT WAS FOUNDWITH A CRACK EMANATING FROM A FASTENER HOLE.  THE CRACK IS  TYPICAL OF BAC S/B 727-53-0188.  THE CRACK WAS IN THE SKIN  ONLY AND WAS REMOVED WITH A CUTOUT IN THE SKIN.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL REPAIR DOUBLER PER THE S/B    AND PER ER/A 381969-14.
